# SDR UALA2013050703200

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 37,240 hours, 16,365 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  - ANTI ICE PROG TEXT:  ACCOMPLISH CHRONIC REVIEW.  LAST LEG REPORT, RT WINDOW SENSOR GND.  NO TIME TO FIX.  INF-  :SEE PTT SEQ #2406001 FOR WIRING TROUBLESHOOTING INFO.  NO WIRING DISCREPANCIES FOUND.  TSM TASKS 30-42-00-810-804-A, 30-42-00-810-806-A.  REPLACED RIGHT WINDSHIELD.
